# SDR DALA2024111811002

- Difficulty date: November 13, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 69,307 hours, 31,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Channel
- Condition: Corroded
- Location: Rbl37.5 Btw Sta
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0658595) CORROSION OF ZEE CHANELL ON RBL37.5 BTW STA 1020 TO STA 992.5 AT CAB PAX. FLOOR SUPPORT (ZEE CHANEL) ON RBL37.5 BTW STA 1020 TO STA 992.5 AT CAB PAX WAS REPLACED PER B737-800 SRM 51-40-02-0G.
